# SDR U2RA227DHN037

- Difficulty date: December 10, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757236
- Aircraft serial: 24451
- Aircraft time: 52,007 hours, 18,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146N35132
- Condition: Corroded
- Location: Zone 900
- Part time: 52,007 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY, MID LAV DUMP VALVE ATTACH FLANGE CORRODED, AFT OF WHEEL WELL.
